Repositorio de producción científica de la Universidad de Sevilla

Representation theory of some infinite-dimensional algebras arising in continuously controlled algebra and topology

Opened Access Representation theory of some infinite-dimensional algebras arising in continuously controlled algebra and topology

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Muro Jiménez, Fernando
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2004
Publicado en: K-theory, 33 (1), 23-65.
Tipo de documento: Artículo
Resumen: In this paper we determine the representation type of some algebras of infinite matrices continuously controlled at infinity by a compact metrizable space. We explicitly classify their finitely presented modules in the finite and tame cases. The algebra of row-column-finite (or locally finite) matrices over an arbitrary field is one of the algebras considered in this paper, its representation type is shown to be finite.
Cita: Muro Jiménez, F. (2004). Representation theory of some infinite-dimensional algebras arising in continuously controlled algebra and topology. K-theory, 33 (1), 23-65.
Tamaño: 392.8Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41899

DOI: 10.1007/s10977-004-1837-4

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones